# SDR USAA2011040591330

- Difficulty date: February 25, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 69482042
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5/QX6 - CRACK ON ATTACH ANGLE AT BS 360 BETWEEN S14L TO S15L.  REPLACED ATTACH ANGLE AT BS 360 BETWEEN S14L TO S15L IAW B737 SRM 51-40-02 & 51-50-01-03.
